# SDR DALA2016051904074

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A DENT ON THE FRAME AT BS 1260, BELOW S-26R.  REPAIRED IAW ERA 545027-14AD.
